* Upcoming papers  
 
 
 
 
Subject Keyword Abstract Author
 
 
Couple-group L2-L∞ Consensus of Nonlinear Multi-agent Systems with Markovian Switching Topologies

Xiao Li, Cancan Zhou, Jianping Zhou*, Zhen Wang, and Jianwei Xia
International Journal of Control, Automation, and Systems, vol. 17, no. 3, pp.575-585, 2019

Abstract : "The paper is devoted to the couple-group L2 -L∞ consensus problem of nonlinear multi-agent systems affected by external disturbances. The interaction topologies among agents obey a continuous-time Markovian process with unknown transition probabilities. By a system transformation, the problem of couple-group L2 -L∞ consensus is converted into a L2-L∞ control issue. Then, by Lyapunov stability theory and graph theory, sufficient conditions for the couple-group L2-L∞ consensus are obtained. The control gains can be acquired via the solutions of a group of linear matrix inequalities. Moreover, the present method is extended to the multi-group L2 -L∞ consensus. Finally, an example is provided to illustrate the effectiveness of the results."

Keyword : Couple-group consensus, L2-L∞ control, multi-agent system, Markovian switching.

Download PDF : Click this link

 
 
 
 
 .
Business License No.: 220-82-01782